# SDR SIMA20250306003

- Difficulty date: March 6, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N763CC
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000300
- Aircraft time: 25,805 hours, 22,749 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR L1 VERY DIFFICULT TO DISARM/OPEN, REQUEST FIX LUBRICATED L1 DOOR ARMING FLAG ROD MECHANISM IAW ERJ 170 AMM 52-11-00, OPC OF DOOR OPENING AND CLOSING GOOD IAW ERJ 170 AMM 52-11-00.
